Today is day four C/T after nearly a year of 8-10 (5/500) Vicodin's per day. I haven't had ANY symptoms of W/D. The first day I felt a tinge of abd cramping and took OTC med for that. And a Tylenol PM at bedtime. That was it. Felt great the second day and ever since. I think the reason is that I had already w/d'd for two days last month, then got a refill of 120 tabs. My guess is the W/D's were already dealt with and this refill was like starting over. Anyway, there's a little hope for those who are fearing their relapses. Thanks.
good for you!!! whatever you do...dont, dont, dont use again. you may not get so lucky next time. I experienced the same thing (no wd's) and FOOLISHLY thought that I could use again and stop with no problems...now look at where I am...20+/day and trying to stop.
my dad recently told me that there is "no such thing as "trying" to stop, you do or you dont"
he was talking about cigs though, no one knows about the pills, except my med help buddies.
good luck and congradulations
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.